Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Points on some Shimura varieties over finite fields


Author: Robert E. Kottwitz
Journal: J. Amer. Math. Soc. 5 (1992), 373-444
MSC: Primary 11G18; Secondary 11G25, 14G10, 14G35
MathSciNet review: 1124982
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 11G18, 11G25, 14G10, 14G35

Retrieve articles in all journals with MSC: 11G18, 11G25, 14G10, 14G35


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1992-1124982-1
PII: S 0894-0347(1992)1124982-1
Article copyright: © Copyright 1992 American Mathematical Society